# SDR MTNA20035

- Difficulty date: August 25, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N709FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10375
- System (JASC): 8300 · Accessory Gearboxes
- Part: Clamp
- Part number: 601011141
- Condition: Loose
- Location: Gearbox Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO KIN THE LT GEARBOX OIL LIGHT CAME ON. THE EMERGENCY CHECK LIST WAS ACCOMPLISHED AND THE ENGINE SHUT DOWN. AN EMERGENCY WAS DECLARED WITH ATC. THE AIRCRAFT LANDED WITH OUT ANY OTHER INCIDENT. MAINTENANCE TROUBLESHOT THE PROBLEM AND FOUND A CLAMP LOOSE ON THE COMPRESSOR. THE MECHANIC REMOVED, INSPECTED AND REINSTALLED THE COMPRESSOR. THE SYSTEM CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
